CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
On the path-loss attenuation regime for positive cost and linear scaling of transport capacity in wireless networks 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006, 卷号: 52, 期号: 6, 页码: 2313-2328
Authors:  Xie, LL;  Kumar, PR
Favorite  |  View/Download:103/0  |  Submit date:2018/07/30
ad hoc networks  capacity of wireless networks  cut-set bound  max-flow min-cut bound  multiuser information theory  network information theory  scaling laws  transport capacity  wireless networks  
On robust stability of discrete-time adaptive nonlinear control 期刊论文
SYSTEMS & CONTROL LETTERS, 2006, 卷号: 55, 期号: 6, 页码: 452-458
Authors:  Li, CY;  Xie, LL
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30
adaptive control  nonlinear systems  robust stability  discrete-time systems  feedback capability  
An achievable rate for the multiple-level relay channel 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2005, 卷号: 51, 期号: 4, 页码: 1348-1358
Authors:  Xie, LL;  Kumar, PR
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
channel with feedback  degraded channel  multiple-relay channel  multiuser information theory  network information theory  
The transport capacity of wireless networks over fading channels 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2005, 卷号: 51, 期号: 3, 页码: 834-847
Authors:  Xue, F;  Xie, LL;  Kumar, PR
Favorite  |  View/Download:108/0  |  Submit date:2018/07/30
capacity  fading channels  transport capacity  wireless networks  
A network information theory for wireless communication: Scaling laws and optimal operation 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2004, 卷号: 50, 期号: 5, 页码: 748-767
Authors:  Xie, LL;  Kumar, PR
Favorite  |  View/Download:145/0  |  Submit date:2018/07/30
ad hoc networks  capacity of wireless networks  multihop transport  multiuser information theory  network information theory  scaling laws  transport capacity  wireless networks  
Variance expressions for spectra estimated using auto-regressions 期刊论文
JOURNAL OF ECONOMETRICS, 2004, 卷号: 118, 期号: 1-2, 页码: 247-256
Authors:  Xie, LL;  Ljung, L
Favorite  |  View/Download:94/0  |  Submit date:2018/07/30
variance  spectra  auto-regression  
一种离散型非线性自适应反馈控制器的设计与实现 期刊论文
控制理论与应用, 2003, 卷号: 020, 期号: 003, 页码: 382
Authors:  丛爽;  叶海洋;  谢亮亮
Favorite  |  View/Download:49/0  |  Submit date:2020/01/10
Asymptotic variance expressions for estimated frequency functions 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2001, 卷号: 46, 期号: 12, 页码: 1887-1899
Authors:  Xie, LL;  Ljung, L
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30
accuracy  asymptotic variance  FIR models  system identification  
An asymptotically optimal nonparametric adaptive controller 期刊论文
SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES, 2000, 卷号: 43, 期号: 6, 页码: 561-568
Authors:  Guo, L;  Xie, LL
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30
adaptive control  nonparametric identification  stochastic systems  discrete-time  optimality  
How much uncertainty can be dealt with by feedback? 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2000, 卷号: 45, 期号: 12, 页码: 2203-2217
Authors:  Xie, LL;  Guo, L
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30
adaptive control  feedback  nonlinear robust  control  stability  stochastic systems  uncertainty